# SDR UIEA2024062700571

- Difficulty date: February 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 97,253 hours, 15,746 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 7192244
- Part serial: 9910053
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION: FLIGHT DECK AND UPPER DECK AREA TEMPERATURE UNCONTROLLABLE.( R/R FLT DECK ZONE TRIM MOD VLV AND ZONE TEMP CONTROL MOD PER AMM 21-61-10/401 AND 21-61-01/401. OPS CHK GOOD.  )
